# SDR DALA2025012700646

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 23,570 hours, 2,671 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3402 4L LOW PRESSURE IN DOOR DAMPER. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (6440627)
